| Type | Article |
| Authors(s) | Muminov, N.N. |
| Year | 1964a |
| Title | Palaearctic species of the genus Reuteria Puton (Heteroptera, Miridae) |
| Volume | 1964(1) |
| Page(s) | 58-65 |
| Published in/Publisher | Izvestiya Akademii Nauk Tadzhikskoi SSR, Otdelenie Biologicheskikh Nauk |
| Type | Article |
| Authors(s) | Muminov, N.N. |
| Year | 1964a |
| Title | Palaearctic species of the genus Reuteria Puton (Heteroptera, Miridae) |
| Volume | 1964(1) |
| Page(s) | 58-65 |
| Published in/Publisher | Izvestiya Akademii Nauk Tadzhikskoi SSR, Otdelenie Biologicheskikh Nauk |